# SDR UALA2008121106847

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 47,048 hours, 6,973 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129115004
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND FWD RIGHT MAIN BOOST PUMP HANDLER BROKEN.  REPLACED PUMP.
